Asymptotic behaviour of the solution for the singular Lane-Emden-Fowler equation with nonlinear convection terms
MetadataShow full metadata
We show the exact asymptotic behaviour near the boundary for the classical solution to the Dirichler problem
-Δu = k(x)g(u) + λ|∇u|q, u > 0, x ∈ Ω, u|∂Ω = 0,
where Ω is a bounded domain with smooth boundary in ℝN. We use the Karamata regular varying theory, a perturbed argument, and constructing comparison functions.
CitationZhang, Z. (2006). Asymptotic behaviour of the solution for the singular Lane-Emden-Fowler equation with nonlinear convection terms. Electronic Journal of Differential Equations, 2006(93), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.